POLARIZATION FRACTION OF P-1 LINE RADIATION IN HELIUM

被引:13
|
作者
STEPH, NC
GOLDEN, DE
机构
来源
PHYSICAL REVIEW A | 1982年 / 26卷 / 01期
关键词
D O I
10.1103/PhysRevA.26.148
中图分类号
O43 [光学];
学科分类号
070207 ; 0803 ;
摘要
引用
收藏
页码:148 / 153
页数:6
相关论文
共 50 条
  • [1] PHASESHIFTS FOR P-1 CONTINUUM OF HELIUM
    MCGREEVY, E
    STEWART, AL
    [J]. JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 1977, 10 (14) : L527 - L529
  • [2] Parallelization of the P-1 radiation model
    Krishnamoorthy, G
    Rawat, R
    Smith, PJ
    [J]. NUMERICAL HEAT TRANSFER PART B-FUNDAMENTALS, 2006, 49 (01) : 1 - 17
  • [3] DOUBLE PHOTOEXCITATION OF P-1(0) STATES IN HELIUM
    WINTGEN, D
    DELANDE, D
    [J]. JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 1993, 26 (14) : L399 - L405
  • [4] 形如(p~p-1)/(p-1)的素数
    乐茂华
    [J]. 五邑大学学报(自然科学版), 2006, (02) : 18 - 19
  • [5] A NOTE ON THE DISTRIBUTION FUNCTION OF φ(p-1)/(p-1)
    Deshouillers, Jean-Marc
    Hassani, Mehdi
    [J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2012, 93 (1-2) : 77 - 83
  • [6] EXCITATION OF 2 P-1 MAGNETIC SUBLEVELS OF HELIUM BY FAST ELECTRONS
    JOACHAIN, CJ
    VANDERPOORTEN, R
    [J]. JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 1974, 7 (18) : L528 - L530
  • [7] On the diophantine equation x(p-1)+(p-1)!=p(n)
    Le, MH
    [J]. PUBLICATIONES MATHEMATICAE-DEBRECEN, 1996, 48 (1-2): : 145 - 149
  • [8] The P-1 model for thermal radiation transfer: Advantages and limitations
    Sazhin, SS
    Sazhina, EM
    FaltsiSaravelou, O
    Wild, P
    [J]. FUEL, 1996, 75 (03) : 289 - 294
  • [9] THE LINEAR-POLARIZATION STOKES PARAMETER P-1 FOR THE 3(1)D STATE OF HELIUM EXCITED BY 40 EV ELECTRON-IMPACT
    MCLAUGHLIN, DT
    BAERVELDT, AW
    MCDONALD, DG
    CROWE, A
    VANECK, J
    HEIDEMAN, HGM
    [J]. JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 1994, 27 (01) : L19 - L24
  • [10] Hilbert functions and set of points in P-1 x P-1
    Bonacini, Paola
    Marino, Lucia
    [J]. BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, 2015, 56 (01): : 43 - 61